On additive properties of two special sequences

Volume 110 / 2003

Y. G. Chen, Bin Wang Acta Arithmetica 110 (2003), 299-303 MSC: 11B34, 11B83, 11B85. DOI: 10.4064/aa110-3-7

Authors

  • Y. G. ChenDepartment of Mathematics
    Nanjing Normal University
    Nanjing 210097, China
    e-mail
  • Bin WangDepartment of Mathematics
    Peking University
    Beijing 100871, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image